Hi I.F.KEN HURT,
Hope you don’t mind the shortened version clever as the full pseudonym ??
Good on you for giving us the heads up on palexia I suppose all medication has its dangers it probably gets back to the individual person and how the medication effects you.
I’m on stuff that others can’t use as it makes them walk in a fog or makes them fall asleep etc etc .
But I know that the heads up you’ve supplied is definitely helpful
as long as I wake up alive I'm happy
Because it could be worse
I agree about the palexia. I suffered horrendous side effects with that, as well as lyrica. Everybody reacts reacts differently to a medication, so there is no way to know beforehand, whether you will suffer badly or not. I've found the best way to protect myself from nasty side effects is to thoroughly research any medications given to me, so that I can recognise side effects, should I have them. I came so close to suicide on palexia, paroxetine and lyrica because my doctor and myself believed that what I was experiencing was just a nromal adjustment to the medication. Keep a daily diary if you can. It doesn't have to be an epic, just a few lines each day, describing your pain, your activity for the day, and the time that you took your medications. This will give your doctor and any specialists valuable insight into your illness. Wishing you all the very best